# SDR DALA2014091805106

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 79,358 hours, 34,152 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT PASSING 26000, RECEIVED A CABIN ALTITUDE WARNING ALSO CABIN ALTITUDE AUTO 2 EICAS.  QRH FOLLOWED AND DESCENDED TO 10,000. BITE NR 2 CABIN PRESSURE CONTROLLER, FAULT NR 2 AC MOTOR.  INSTALLED NEW OUTFLOW VALVE ACTUATOR IAW AMM 21-31. REPLACED SEALS ON LT PACK HEAT EXCHANGER. REPLACED CONDENSER DUE TO CRACKS.  C/W SINGLE PACK CONFIDENCE CHECK IAW AMM 21-51.
